# SDR HALA2023032900012

- Difficulty date: March 28, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N490HA
- Make and model: Boeing 717-200
- Aircraft serial: 55151
- Aircraft time: 37,089 hours, 57,926 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SUPPLEMENTAL SUBMISSION TO HALA2023032700011. RESOLUTION UPDATED. ENG L COMP STALL ON TAKE OFF ROLL BTB ALERT DISAPPEARED WHEN ENG IDLE. BORESCOPE PER AMM 72-00-00-200-801 FOUND HPC DAMAGE INSP 5895 REMOVED AND REPLACED L/H ENG PER W/O 245768 T/C E1128-717-72-003-REMOVAL AND E1128-717-72-003-INSTALL REF LP 914918-1 AND LP 914922.
